Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Semiclassical scattering in two dimensions
Authors: Adhikari, S. K.; Hussein, M. S.
Date of Publication (YYYY-MM-DD): 2008-12
Title of Journal: American Journal of Physics
Volume: 76
Issue / Number: 12
Start Page: 1108
End Page: 1113
Document Type: Article
ID: 401662.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.